# SDR QXEA2017020300039

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 39,188 hours, 37,504 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE GEAR EXTENSION CHECK, AFTER LANDING GEAR INHIBIT SWITCH SELECTED TO INHIBIT AND LANDING GEAR SELECTED DOWN, SELECTED HANDLE FAIL TO ILLUMINATE (AMBER) GEAR RETRACTION: AFTER SELECTING LANDING GEAR INHIBIT SWITCH TO NORM LANDING GEAR DOORS FAILED TO DELAY 10 SECOND PRIOR TO CLOSING. PSEU  WILL NOT ILLUMINATE GEAR SELECT HANDLE DURING ALT. EXT. CHECK, IAW 84-32-169. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM IAW AMM TASK 32-31-00-720-801. OPS CHECKED GOOD.
